Alert archive / Alabama / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 71, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jul 6, 2016, 1:12 PM CDT for Barbour County, Russell County, Alabama. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2016, 1:12 PM CDT (18:12 UTC)
- Expired
- Jul 6, 2016, 1:40 PM CDT
- In force
- 28 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Barbour County, AL, Russell County, AL
The radar
The Ft Rucker radar (KEOX), 73 km from the middle of the area, began a volume at 18:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.2 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1847 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 741 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 131 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
250
WUUS54 KBMX 061812
SVRBMX
ALC005-113-061915-
/O.NEW.KBMX.SV.W.0071.160706T1812Z-160706T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
112 PM CDT WED JUL 6 2016
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN RUSSELL COUNTY IN SOUTHEASTERN ALABAMA...
NORTHEASTERN BARBOUR COUNTY IN SOUTHEASTERN ALABAMA...
* UNTIL 215 PM CDT
* AT 111 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SPRING
HILL... OR 10 MILES SOUTHEAST OF HURTSBORO...MOVING SOUTHEAST AT
15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HURTSBORO...COMER...HAWKINSVILLE...SPRING HILL...
LAKEPOINT RESORT STATE PARK...LUGO...RUTHERFORD...
TWIN SPRINGS AND BATESVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3218 8502 3213 8506 3209 8505 3206 8506
3202 8505 3200 8507 3197 8506 3196 8509
3194 8508 3192 8510 3200 8543 3214 8543
3214 8541 3215 8543 3216 8543 3225 8542
TIME...MOT...LOC 1811Z 294DEG 14KT 3213 8529
HAIL...1.00IN
WIND...60MPH
$$
562 follow-up statements
227
WWUS54 KBMX 061830
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
130 PM CDT WED JUL 6 2016
ALC005-113-061915-
/O.CON.KBMX.SV.W.0071.000000T0000Z-160706T1915Z/
RUSSELL AL-BARBOUR AL-
130 PM CDT WED JUL 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR SOUTHWESTERN RUSSELL AND NORTHEASTERN BARBOUR COUNTIES...
AT 129 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
HAWKINSVILLE... OR 14 MILES NORTH OF EUFAULA...MOVING SOUTHEAST AT
15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
COMER...HAWKINSVILLE...SPRING HILL...LAKEPOINT RESORT STATE PARK...
LUGO...TWIN SPRINGS AND BATESVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
BIRMINGHAM.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3218 8502 3213 8506 3209 8505 3206 8506
3202 8505 3200 8507 3197 8506 3196 8509
3194 8508 3192 8510 3200 8543 3211 8543
3222 8524
TIME...MOT...LOC 1829Z 294DEG 14KT 3210 8521
HAIL...1.00IN
WIND...60MPH
$$
56865
WWUS54 KBMX 061840
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
140 PM CDT WED JUL 6 2016
ALC005-113-061850-
/O.CAN.KBMX.SV.W.0071.000000T0000Z-160706T1915Z/
RUSSELL AL-BARBOUR AL-
140 PM CDT WED JUL 6 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN RUSSELL AND
NORTHEASTERN BARBOUR COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
BIRMINGHAM.
LAT...LON 3218 8502 3213 8506 3209 8505 3206 8506
3202 8505 3200 8507 3197 8506 3196 8509
3194 8508 3192 8510 3200 8543 3211 8543
3222 8524
TIME...MOT...LOC 1836Z 294DEG 14KT 3208 8516
$$
56What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 12:38 PM CDT, 34 minutes earlier.
Area forecast discussion, Jul 6, 12:38 PM CDT, 34 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 1238 PM CDT WED JUL 6 2016 .UPDATE... For 18Z Aviation forecast. && .DISCUSSION... After taking a look at this morning's KBMX 12z RAOB, we've added in a chance of isolated severe storms across all of Central Alabama. Modifying the sounding to today's forecast highs, over 3000 J/KG of CAPE was being advertised, along with very high low- level lapse rates. With a bit of dry air aloft and PWATS of 1.87 inches, the threat of microbursts is higher today. Also, 500MB temperatures are cooler (-8.5 C today as opposed to -6C yesterday). That would also support the chance of at least quarter size hail within stronger storms as well. Overall bulk shear today is lower than observed yesterday, so pulse storms are certainly in the cards. Looking off to our north and west, we've got two features to keep an eye on for this evening's weather. The first is the MCS over northern Arkansas and southern Missouri, and the next is the outflow boundary quickly moving southward out of the Ohio River Valley. As flow aloft becomes more northwesterly with time, we may have to deal with what's left over from those storms, at least across our far northeast counties later this evening. 56/GDG && .AVIATION... 18Z TAF Discussion. For TCL-BHM-EET-ANB-ASN, cloud heights and coverage should average in the VFR category, with the primary transient element being a chance for a nearby shower, perhaps a storm this afternoon. Surface winds will be ~west-southwesterly around 5-10 knots. Farther south, indications point toward a better chance for showers and thunderstorms. SHRA and VCTS have been maintained for MGM-TOI this afternoon, and a TEMPO group was also included from 18Z-20Z as radar shows storms inbound. West-southwesterly surface winds are expected here as well, at about 5-10 knots with a few higher gusts in/near storms. At this time, it looks like the presence of showers and thunderstorms will wane heading into the evening hours area-wide. We'll keep an eye out for a few regional elements that could still generate a few isolated cells tonight. Lastly, forecast models are suggesting potential for some areas of low clouds and/or fog overnight. I'll let upcoming TAF cycles determine the need for introduction. 89/GSatterwhite && .FIRE WEATHER... Isolated to scattered showers and storms are expected for the next several days, especially in the afternoons and evenings. No fire weather concerns are expected. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 91 74 94 74 95 / 30 20 30 10 10 Anniston 91 74 94 74 95 / 30 20 20 10 10 Birmingham 94 76 95 78 95 / 30 20 20 10 10 Tuscaloosa 94 75 96 77 96 / 30 10 10 0 10 Calera 92 75 95 76 95 / 40 20 20 10 10 Auburn 90 74 93 75 94 / 60 20 20 10 10 Montgomery 94 74 97 76 97 / 50 20 20 10 10 Troy 91 74 95 75 95 / 60 20 20 10 10 && .BMX WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jul 6, 10:01 AM CDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1001 AM CDT WED JUL 6 2016 ALZ011>015-017>050-071815- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 1001 AM CDT WED JUL 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. ISOLATED SEVERE STORMS ARE POSSIBLE TODAY ACROSS ALL OF CENTRAL ALABAMA. MAIN THREATS INCLUDE GUSTY WINDS UP TO 60 MPH THAT COULD BRING DOWN TREES AND POWER LINES...AND QUARTER SIZE HAIL. THE THREAT FOR SEVERE STORMS WILL DIMINISH LATER THIS EVENING WITH THE LOSS OF DAYTIME HEATING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A COMBINATION OF HEAT AND HUMIDITY MAY SEND HEAT INDEX VALUES OVER 105 DEGREES EACH AFTERNOON FROM THURSDAY THROUGH SATURDAY...MAINLY ACROSS THE SOUTHERN AND WESTERN PORTIONS OF CENTRAL ALABAMA. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 6, 10:49 AM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1049 AM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM TSTM WND DMG 2 SE GADSDEN 33.99N 85.99W
07/06/2016 ETOWAH AL EMERGENCY MNGR
*** 1 INJ *** THIS IS A CORRECTION TO INITIAL INFORMATION
OF AN INJURY ON THE GADSDEN STATE COMMUNITY COLLEGE
CAMPUS. THE INJURY WAS CAUSED BY A FALLING TREE BRANCH,
NOT LIGHTNING.
&&
GSATTERWSpecial weather statement, Jul 6, 11:19 AM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1119 AM CDT WED JUL 6 2016
ALZ029-037-038-061715-
CHAMBERS AL-TALLAPOOSA AL-RANDOLPH AL-
1119 AM CDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN RANDOLPH...CHAMBERS AND
NORTHERN TALLAPOOSA COUNTIES UNTIL 1215 PM CDT...
AT 1117 AM CDT...DOPPLER RADAR WAS TRACKING SEVERAL STRONG
THUNDERSTORMS ALONG A LINE FROM NORTHERN LAKE MARTIN TO CRYSTAL
LAKE MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ALEXANDER CITY...LANETT...ROANOKE...DADEVILLE...CAMP HILL...
LAFAYETTE...STROUD...LA FAYETTE...JACKSONS' GAP...NEW SITE...
WADLEY...RED LEVEL...LAKEVIEW...WEST CHAMBERS...WELCH...
EASTERN LAKE MARTIN...POST OAK FORKS...HILLABEE CREEK...
NORTHERN LAKE MARTIN AND STANDING ROCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3275 8593 3277 8597 3275 8598 3285 8601
3293 8601 3311 8570 3311 8566 3313 8565
3334 8528 3283 8517
TIME...MOT...LOC 1617Z 251DEG 34KT 3287 8592
16Local storm report, Jul 6, 11:46 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1146 AM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 AM TSTM WND DMG 5 ESE ALTOONA 34.00N 86.25W
07/06/2016 ETOWAH AL EMERGENCY MNGR
TREE LIMBS GREATER THAN 2 INCHES IN DIAMETER WERE DOWNED.
&&
GSATTERWSpecial weather statement, Jul 6, 12:14 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1214 PM CDT WED JUL 6 2016 ALZ044-046-049-061800- BULLOCK AL-MONTGOMERY AL-PIKE AL- 1214 PM CDT WED JUL 6 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL PIKE...SOUTHWESTERN BULLOCK AND SOUTHEASTERN MONTGOMERY COUNTIES UNTIL 100 PM CDT... AT 1214 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER PINE LEVEL...OR NEAR MEADVILLE...MOVING SOUTHEAST AT 10 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BEANS CROSSROADS...LINWOOD...PINE LEVEL...SHOPTON...HIGH RIDGE... ORION...CHINA GROVE AND CURRYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3203 8615 3218 8604 3206 8571 3183 8588 TIME...MOT...LOC 1714Z 301DEG 10KT 3207 8603 56
Special weather statement, Jul 6, 12:36 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1236 PM CDT WED JUL 6 2016
ALZ046-050-061815-
BARBOUR AL-BULLOCK AL-
1236 PM CDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BULLOCK AND NORTH
CENTRAL BARBOUR COUNTIES UNTIL 115 PM CDT...
AT 1235 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR MIDWAY...MOVING EAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MIDWAY...COMER...ABERFOIL...BARBOUR COUNTY PUBLIC LAKE DAM AND THREE
NOTCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3204 8570 3222 8565 3220 8543 3215 8543
3215 8532 3193 8539
TIME...MOT...LOC 1735Z 285DEG 14KT 3212 8559
56Special weather statement, Jul 6, 12:50 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1250 PM CDT WED JUL 6 2016
ALZ041-043-061830-
ELMORE AL-AUTAUGA AL-
1250 PM CDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ELMORE AND
SOUTHEASTERN AUTAUGA COUNTIES UNTIL 130 PM CDT...
AT 1249 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR AUTAUGAVILLE...OR 9 MILES SOUTHWEST OF PRATTVILLE...MOVING EAST
AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PRATTVILLE...MILLBROOK...ELMORE...COOSADA...DEATSVILLE...
AUTAUGAVILLE...AUTAUGA COUNTY AIRPORT...BOOTH...
SPEIGNER AND WETUMPKA MUNICIPAL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3237 8655 3238 8658 3236 8660 3238 8662
3240 8661 3240 8664 3236 8668 3245 8671
3260 8633 3248 8629 3249 8631 3244 8632
3241 8631 3243 8635 3243 8640 3241 8640
3240 8643 3241 8646 3238 8646 3234 8652
TIME...MOT...LOC 1749Z 252DEG 21KT 3239 8660
56The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 7:21 PM CDT | Special Weather Statement | BMX | Walker | 24 min |
| Jul 6, 8:52 AM CDT | Special Weather Statement | BMX | Etowah | 23 min |
| Jul 6, 10:18 AM CDT | Special Weather Statement | BMX | Cleburne | 27 min |
| Jul 6, 10:41 AM CDT | Special Weather Statement | BMX | Randolph | 49 min |
| Jul 6, 11:19 AM CDT | Special Weather Statement | BMX | Chambers, Tallapoosa | 56 min |
| Jul 6, 12:14 PM CDT | Special Weather Statement | BMX | Bullock | 46 min |
| Jul 6, 12:36 PM CDT | Special Weather Statement | BMX | Bullock | 39 min |
| Jul 6, 12:50 PM CDT | Special Weather Statement | BMX | Autauga | 40 min |
| Jul 6, 12:52 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock | 38 min |
| Jul 6, 1:18 PM CDT | Special Weather Statement | BMX | Pike | 42 min |
| Jul 6, 1:21 PM CDT | Special Weather Statement | BMX | Lee | 24 min |
| Jul 6, 1:28 PM CDT | Special Weather Statement | BMX | Barbour | 47 min |
| Jul 6, 1:35 PM CDT | Severe Thunderstorm Warning | BMX | Pike | 25 min |
| Jul 6, 2:06 PM CDT | Special Weather Statement | BMX | Dallas | 24 min |
| Jul 6, 2:11 PM CDT | Special Weather Statement | BMX | Lowndes | 49 min |
| Jul 6, 2:19 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes, Montgomery | 41 min |
| Jul 6, 2:32 PM CDT | Special Weather Statement | BMX | Macon | 43 min |
| Jul 6, 2:35 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Lowndes | 40 min |
| Jul 6, 2:46 PM CDT | Special Weather Statement | BMX | Autauga | 44 min |
| Jul 6, 2:51 PM CDT | Special Weather Statement | BMX | Lee, Macon | 54 min |
| Jul 6, 3:05 PM CDT | Special Weather Statement | BMX | Montgomery | 55 min |
| Jul 6, 3:23 PM CDT | Severe Thunderstorm Warning | BMX | Lee | 20 min |
| Jul 6, 3:26 PM CDT | Special Weather Statement | BMX | Lowndes | 49 min |
| Jul 6, 3:39 PM CDT | Special Weather Statement | BMX | Cherokee | 36 min |
| Jul 6, 4:05 PM CDT | Special Weather Statement | BMX | Chambers | 25 min |
| Jul 6, 4:10 PM CDT | Special Weather Statement | BMX | Randolph | 20 min |
| Jul 6, 4:16 PM CDT | Special Weather Statement | BMX | Elmore | 29 min |
| Jul 6, 4:32 PM CDT | Special Weather Statement | BMX | Randolph | 28 min |
| Jul 6, 4:40 PM CDT | Special Weather Statement | BMX | Calhoun | 50 min |
| Jul 6, 4:44 PM CDT | Special Weather Statement | BMX | Coosa | 31 min |
| Jul 6, 4:59 PM CDT | Special Weather Statement | BMX | Coosa | 31 min |
| Jul 6, 5:08 PM CDT | Special Weather Statement | BMX | Bibb | 37 min |
| Jul 6, 5:15 PM CDT | Special Weather Statement | BMX | Coosa | 15 min |
| Jul 6, 5:27 PM CDT | Special Weather Statement | BMX | Randolph | 18 min |
| Jul 6, 5:31 PM CDT | Special Weather Statement | BMX | Chilton | 44 min |
| Jul 6, 5:45 PM CDT | Special Weather Statement | BMX | Randolph | 15 min |
| Jul 6, 6:06 PM CDT | Special Weather Statement | BMX | Bibb | 39 min |
| Jul 6, 6:40 PM CDT | Special Weather Statement | BMX | Sumter | 35 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.